Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Having hair fall in middle and front head, cured after using hair4U 5%, started repeating. should i do?

I am 34 years male person and facing hair loss problem in the middle of the head as well as in the front side which are getting bald. I had been using Hair4U 5% and then Coverit 10% and got satisfactory result. But I stopped using it for 6 to 7 months and the previous condition has come back with more baldness . Now what should I do. should I start it again? Please suggest.
Asked On : Thu, 21 Jun 2012
Answers:  2 Views:  142
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Jun 2015
Hello dear,

The symptoms & case history mentioned in your post suggest that you might be having Androgenetic alopecia.
Also known as Male pattern baldness, it usually follows a pattern of receding hairline & is related to genetic makeup and male sex hormones.

Management includes:
1. Minoxidil preparation to be applied directly to the scalp to stimulate the hair follicles, which you are already using.
2. Finasteride preparations that interferes with the production of male hormone linked to baldness.

But these medications have to be used regularly under the guidance of a hair loss tends to return on stoppage of these medications.
Those cases which do not respond to medical therapy, are managed by hair transplantation.

It is also necessary to rule out other causes of hair loss, such as:
1. Environmental factors
2. Stress
3. Deficiency of certain minerals, vitamins & amino acids in diet. e.g. Iron, zinc, Vit B complex, lysine.
4. Hormonal factors. e.g. Thyroxine
5. Any incidence of surgery, shock, etc. will be better to consult a Dermatologist & start treatment accordingly.
Wishing you a Good Health.
Thanks & take care.
Answered: Mon, 29 Jul 2013
I find this answer helpful

 1 user finds this helpful

2 Doctors agree with this answer

Dermatologist Dr. Raghuveer Murki's  Response
Answered: Tue, 23 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor